Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012, Article ID 350765, 18 pages
http://dx.doi.org/10.1155/2012/350765
Research Article

Restricted Coherent Risk Measures and Actuarial Solvency

Department of Statistics and Actuarial-Financial Mathematics, University of the Aegean, Samos, 83200 Karlovassi, Greece

Received 5 April 2012; Revised 17 October 2012; Accepted 31 October 2012

Academic Editor: WingKeung Wong

Copyright © 2012 Christos E. Kountzakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove a general dual representation form for restricted coherent risk measures, and we apply it to a minimization problem of the required solvency capital for an insurance company.